# SDR CALA2022120703308

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 84,077 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T8T5423
- Condition: Dented
- Location: Bs 975 Lbl 80
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CANTED WING CTR AREA STIFFENER DENT STA975 LBL80 AS PER EA 5100-02100 REV D OP 003 MEASURED THE DENT AT STA960 LBL80,L:1.82",W:0.65",D:0.050" & STA974,LBL80,L:1.85",W:0.65",D:0.047.DENT DAMAGE IS NOT PERMITTE D AS PER SRM53-50-51 ALLOWABLE DAMAGE LIMIT.CARRY OUT THE REPAIR AT THE PRESSURE DECK FWD CLOSURE PANEL PER ECRA5310-08069 REV.A
